Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

For the same question which asked before want to add another on thing I have taken tablets for early period last time is it affecting now for my delay period, stomach pain and piles? Is it not because of sex or if I am pregnant?

4 Doctors Answered
Sometimes period may get delayed but if you have had unprotected intercourse and two weeks have passed since your due date, better do a urine pregnancy test.
Better to undergo scan you might be having pcods.
Yes. May be.
Hello lybrate-user, you may have delayed periods due to intake of pills for early periods but if you are sexually active you need to do pregnancy test to be on safe side ,if you are pregnant you are on safer side if you are not then you need medication for your stomach ache and piles.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.